# SDR IPXA202308080001

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 70,384 hours, 23,800 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *ATB* SEVERE TURBULENCE FL350 C\W PARAGRAPH C STEPS #9 #10 #13 #14 OF LEFT WING AND STEPS #21 #22 #23 IAW MM 05-51-04-212-001
